# SDR SWIA201439389

- Difficulty date: September 2, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 29,402 hours, 17,629 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 985
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING AT LOWER FUSELAGE SKIN S27 BS 985.  REPAIRED IAW REO.
